CSpace

Browse/Search Results:  1-10 of 12 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Weighted Decay Results for the Nonstationary Stokes Flow and Navier-Stokes Equations in Half Spaces 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2015, 卷号: 17, 期号: 4, 页码: 599-626
Authors:  Han, Pigong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  Stokes solution formula  large-time behavior  strong solution  
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 54, 期号: 3, 页码: 3251-3276
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
The limit to rarefaction wave with vacuum for 1D compressible fluids with temperature-dependent transport coefficients 期刊论文
ANALYSIS AND APPLICATIONS, 2015, 卷号: 13, 期号: 5, 页码: 555-589
Authors:  Li, Mingjie;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  temperature-dependent transport coefficients  zero dissipation limit  rarefaction wave  vacuum  
Global strong solution of 3D inhomogeneous Navier-Stokes equations with density-dependent viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 4, 页码: 1606-1627
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Density-dependent viscosity  Inhomogeneous Navier-Stokes equations  Strong solution  Vacuum  
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness  
UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE COMPRESSIBLE NAVIER-STOKES WITH GENERAL NAVIER-SLIP BOUNDARY CONDITIONS IN THREE-DIMENSIONAL DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4123-4191
Authors:  Wang, Yong;  Xin, Zhouping;  Yong, Yan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
compressible Navier-Stokes  Euler equations  vanishing viscosity limit  convergence rate  
Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2015, 卷号: 87, 期号: 4, 页码: 680-701
Authors:  Luo, Dejun
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Navier-Stokes equation  Brownian motion  group of volume-preserving homeomorphisms  rotation process